Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Preparing myself emotionally for ENDOSCOPIC DISCECTOMY LATE SEPT

CarryCCarry Posts: 4
edited 09/05/2014 - 8:42 AM in New Member Introductions
Hello All! Glad to have found this forum. I am 3 weeks away from surgery and made a mistake of going to PM 2 days ago for Epidural injection which has aggravated the pain I had been managing with ibuprofen 800 3 x a day since Aug 1. Dr was highly recommended so I figured it would be ok to relieve myself of the amt of ibuprofen I was taking. Injection was on Sept 3 and he said I could come in for a muscle shot to calm things down if I want on Monday giving the Epidural 5 days. Anyone have this happen the pain is bearable when I take my medication but I'm taking it more frequently every 3 hours instead of 5. Thanks for listening Cary (must have been in pain when I added the extra r to my name :)


Sign In or Register to comment.